| Catalog Number |
006173P |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported multiple issues with the temporary pacing balloon catheter.During use, the yellow pins became detached from the wires.The customer stated that this issue had occurred several times during the doctor's procedures and raised concerns regarding the reliability of the device during critical cardiac interventions.The customer further stated that the malfunction had the potential to compromise patient safety.No patient injury or death was reported.The customer requested recommendations and possible alternative products to help ensure uninterrupted patient care.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.